Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pain (1994)
Date of Event
02/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with pain starting from the chest incision site that radiated near the sense lead incision site and around to the back.Physician brought the patient into the or and explanted the entire inspire system.